# SDR SIMA200305016

- Difficulty date: February 19, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tab
- Part number: C821453
- Condition: Broken
- Location: Lt Eng Pcu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DFW - FLT 3635 - DURING CLIMB-OUT OF DFW, AFTER GEAR WAS SELECTED UP LEFT ENGINE TORQUE INDICATION WENT TO ZERO.  ENGINE SHUTDOWN AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE LOCKING TAB ON THE LEFT ENGINE PCU CABLE WAS BROKEN.  THE CABLE WAS REMOVED AND REPLACED IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
